Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Excessive vodka intake, later had severe vomiting, rib pain, bloating and nausea. Reason?

Hi, last night I drank alot (i normally do not drink at all). I had 21 shots of vodka in 1 hour. Stupid idea. I couldnt move for 3 hours, and I puked on myself 8 times straight. Luckily I remembered to lay on my side to not restrict airflow. Now it is 24 hours later the night after and the whole day my chest right at the bottom of my ribs is hurting and drinking anything makes me feel extremely bloated and a bit nauseus. Why? Is this me just being sore?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
As you himsef feel now that it was stupid idea,not only that some times it is dangerous. Acute alcohol intoxication affects many organs of body,it has caused acute gastritis that is why distension also possibility of damage to liver and pancreas has to be ruled out. Such a high intake can lead to coma?Sometimes very low blood sugar that is hypoglycemia.
It causes dehydration and vomiting cause electrolyte depletion so take plenty of fluid and soft and bland diet.
Please visit local hospital/Doctor to examine yourself and some prescription drugs may be required.
Rib pain may be some trauma which you do not remember.
You will hopefully improve soon
Please do not repeat such episodes
Take care
Good luck to you .
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor